# SDR DLM88961740

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 793691342
- Condition: Not Secured
- Location: Tail Compartment
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM IN-FLIGHT.  GEAR EXTENSION HANDLE NOT STOWED AT GATE.  FOUND LOOSE B-NUT ON RIGHT ENGINE HYDRAULIC PUMP PRESSURE LINE INSIDE TAIL COMPARTMENT JUST INBOARD OF PYLON.  TIGHTENED SAME.  RAN ENGINES - LEAK CHECKS GOOD. SERVICED HYDRAULICS.
